電子情報通信学会 研究会発表申込システム
研究会 開催プログラム
技報閲覧サービス
技報オンライン
‥‥ (ESS/通ソ/エレソ/ISS)
技報アーカイブ
‥‥ (エレソ/通ソ)
 トップ  戻る   前のSANE研究会 / 次のSANE研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


宇宙・航行エレクトロニクス研究会(SANE) [schedule] [select]
専門委員長 齋藤 宏文 (JAXA)
副委員長 福島 荘之介 (電子航法研)
幹事 辻 政信 (JAXA), 木寺 正平 (電通大)
幹事補佐 牧 謙一郎 (JAXA), 小幡 康 (三菱電機)

日時 2014年10月22日(水) 09:20 - 17:40
2014年10月23日(木) 09:00 - 17:00
2014年10月24日(金) 08:40 - 12:00
議題 ICSANE 2014 (International Conference on Space, Aeronautical and Navigational Electronics) 
会場名 Ramada Plaza Melaka, Malacca, Malaysia 
住所 Jalan Bendahara, 75100 Melaka, MALAYSIA
交通案内 https://www.ieice.org/cs/sane/ICSANE2014/venue.html
会場世話人
連絡先
辻 政信
050-3362-7646

10月22日(水) 午前 
09:00 - 17:40
  09:00-09:20 開会式 ( 20分 )
(1) 09:20-09:40 G/T Measurement Technique using ANGKASA S-band Antenna System Terence Jerome DaimHamid SalimMaszlan IsmailANGKASA
(2) 09:40-10:00 BepiColombo/MMO Development Status Hironori MaejimaHajime HayakawaBepiColombo Project TeamJAXA
(3) 10:00-10:20 High speed down link experiment from small satellite Hodoyoshi 4 Hirobumi SaitoJAXA)・Tomoya FukamiHiromi WatanabeUniv. of Tokyo)・Takahide MizunoAtsushi TomikiJAXA)・Naohiko IwakiriNICT
  10:20-10:40 休憩 ( 20分 )
(4) 10:40-11:00 Preliminary Design of Nano-Satellite in ANGKASA for Demonstration Purpose Syahrim Azhan IbrahimSharizal Fadlie SabriMaszlan IsmailMohd Khairul Hisham IsmailANGKASA
(5) 11:00-11:20 Overview of small satllites in Japan and their future prospect
-- observation and communication --
Korehiro MaedaUniv. of Tokyo
(6) 11:20-11:40 Compact X band synthetic aperture radar compatible with 100kg small satellite Hirobumi SaitoJAXA
(7) 11:40-12:00 Managing Building Construction and Equipment Installation In AITC Malaysia –A Lesson Learned Elena Woo Lai LengANGKASA
  12:00-13:40 昼食 ( 100分 )
(8) 13:40-14:00 Radio and space navigation technologies for air and ship for International freedom traffics on the Asia Pacific Sea
-- The air and maritime traffic on the international routes need using the newest radio and spaces technologies. The cooperation and coordination on international and regional regulations must be followed. --
Nguyen Quy SonVASA
(9) 14:00-14:40 [チュートリアル講演]Outline and Future Research Vision of ENRI
-- Special Tutorial Session on Air Traffic Management Systems --
Naoki FujiiENRI
(10) 14:40-15:20 [チュートリアル講演]Future Aeronautical Communication and Information Technologies Shigeru OzekiENRI
  15:20-15:40 休憩 ( 20分 )
(11) 15:40-16:20 [チュートリアル講演]GNSS Landing System in the Low Magnetic Latitude Region Takayuki YoshiharaENRI
(12) 16:20-17:00 [チュートリアル講演]Next Generation Aeronautical Surveillance Systems Tadashi KogaENRI
(13) 17:00-17:40 [チュートリアル講演]Safety and Human Factors in Aviation Daisuke KarikawaENRI
10月23日(木) 午前 
09:00 - 17:00
(14) 09:00-09:20 An Aircraft Target Detection by Passive Bistatic Radar with Multi-frequency Coherent Integration of Broadcast Satellite Signals Tadashi OshimaToshihiro ItoRyuhei TakahashiNobuhiro SuzukiTeruyuki HaraKazufumi HirataToshio WakayamaAtsushi OkamuraKazunari KihiraTakayuki NakanishiYusuke KitsukawaToru TakahashiMitsubishi Electric
(15) 09:20-09:40 Track Extraction Method of Low Observable Target for Airborne HPRF Radar Yasushi ObataSatoshi KagemeHiroshi KamedaMitsubishi Electric
(16) 09:40-10:00 A Measure of Estimated Accuracy Using Singular Values for TOA Location System Yoshio KosugeTadashi KogaHiromi MiyazakiENRI)・Manabu AkitaTakayuki InabaUniv. of Electro-Comm.
(17) 10:00-10:20 Numerical and Experimental Evaluation of Localization Methods in a UWB MIMO Radar Shohei SekiIdnin PasyaTakehiko KobayashiTokyo Denki Univ.
(18) 10:20-10:40 UWB Through-wall Tracking Lee Loong WeiKoo Voon ChetChan Yee KitMMU
  10:40-11:00 休憩 ( 20分 )
(19) 11:00-11:20 3-dimensional imaging method exploiting full polarimetric data for UWB short range radar Ayumi YamaryoShouhei KideraTetsuo KirimotoUniv. of Electro-Comm.
(20) 11:20-11:40 Accurate two-dimensional imaging of a human body in motion using multiple ultra-wideband Doppler radar systems in a multipath environment Hiroki YamazakiTakuya SakamotoToru SatoKyoto Univ.
(21) 11:40-12:00 Fundamental Experiments on Super Resolution Range/Angle Estimation by Millimeter Wave Radar using Stepped Multiple Frequency Complementary Phase Code Modulation Manabu AkitaRyo YamashitaMasato WatanabeTakayuki InabaUniv. of Electro-Comm.
(22) 12:00-12:20 Contactless Heart beat Measurement Using Webcam Liew Qing YinKoo Voon ChetLim Chot HunMMU)・Voon Wei FengLau Ting EnMyreka Technologies
  12:20-13:40 昼食 ( 80分 )
(23) 13:40-14:00 The Effect of NDVI and Band Characteristics on Building Line Detection Using High Resolution Satellite Imagery Junho YeomMinyoung JungYongil KimSeoul National Univ.
(24) 14:00-14:20 Combination of Least Squares and NCC Methods on Matching Technique for 3D Information Extraction in Urban Area Yeji KimYongil KimSeoul National Univ.
(25) 14:20-14:40 Asphalt Pavement Performance Model of Airport and Highway By PALSAR on board ALOS Satellite Suanpaga WeerakasetKasetsart Univ.)・Yoshikazu KamiyaJAXA
(26) 14:40-15:00 Extraction of Urban Roads Based on Edge Information from High-Resolution Satellite Imagery Minyoung JungJunho YeomYongil KimSeoul National Univ.
(27) 15:00-15:20 Characterization of agricultural land abandonment based on Landsat and ALOS PALSAR multitemporal measurements Farrah Melissa MuharamUniv. Putra Malaysia)・Wataru TakeuchiSoni DarmawanUniv. of Tokyo)・Muhamad Hafiz Abd RazakFELCRA
  15:20-15:40 休憩 ( 20分 )
(28) 15:40-16:00 Experimental study on graph-based image segmentation for the feature extraction of high-resolution satellite image Hyejin KimSeoul National Univ.)・Byungkil LeeKyonggi Univ.)・Yongil KimSeoul National Univ.
(29) 16:00-16:20 Impact of topography and tidal height on ALOS PALSAR polarimetric measurements to estimate above ground biomass of mangrove forest in Indonesia Soni DarmawanWataru TakeuchiUniv. of Tokyo)・Yenni VetritaLAPAN)・Ketut WikantikaITB)・Dewi Kania SariITENAS
(30) 16:20-16:40 Combination of Entropy and Coherence of HH/VV-Polarimetric SAR Data for Improvement of Target Detection in the Sea Kazuo OuchiChan-Su YangKIOST
(31) 16:40-17:00 Novel Feature Extractions Method of Full Polarimetric SAR Imagery for Automatic Target Recognition Shouhei OhnoShouhei KideraTetsuo KirimotoUniv. of Electro-Comm.
10月24日(金) 午前 
08:40 - 12:00
(32) 08:40-09:00 SAR Image Modulation by Ocean Current Variations Induced by Underwater Phenomena: Interpretation Using SPM Scattering Model Dan-Bee HongUST)・○Chan-Su YangKazuo OuchiKIOST
(33) 09:00-09:20 Mapping Langkawi Island Sky Brightness Redzuan TaharFarahana KamardinANGKASA
(34) 09:20-09:40 Accurate Wind Velocity Estimation Method with Single Doppler LIDAR Model Takayuki MasuoShouhei KideraTetsuo KirimotoUniv. of Electro-Comm.)・Hiroshi SakamakiNobuhiro SuzukiMitsubishi Electric
(35) 09:40-10:00 Analysis of the radar backscatter from the sea surface perturbed by varying surface current induced by bottom topography in shallow waters: Comparison of numerical simulation with SAR data Tae-Ho KimDan-Bee HongUST)・Chan-Su YangKazuo OuchiKIOST
(36) 10:00-10:20 Reverberation Acoustic Chamber Simulation Characteristic Analysis Adhwa Amir TanNurliza SalimNoor Hidayah Tauhid AhmadSyahrim AzhanMaszlan IsmailANGKASA
  10:20-10:40 休憩 ( 20分 )
(37) 10:40-11:00 An UAV SAR Footprint Generator using GPS-Aided INS Chot Hun LIMChee Siong LIMTien Sze LIMVoon Chet KOOMultimedia Univ.
(38) 11:00-11:20 Flight Model Development of L-band Active Phased Array Antenna for ALOS-2 Takehito IguchiMasakazu TaniguchiAraki OnoTakeshi SakuraKenichi HariuMitsubishi Electric)・Yukihiro KankakuShinichi SuzukiJAXA
(39) 11:20-11:40 Development and Functional Evaluation of Passive Secondary Surveillance Radar System Kakuichi ShiomiENRI)・Shuji AoyamaIRT)・Akihiko NodaYuki MatsuiMSS
(40) 11:40-12:00 The Design and Development of Synthetic Aperture Radar (SAR) Imaging Field Programmable Gate Array (FPGA)-based Processor Yung Chong LeeVoon Chet KooYee Kit ChanMultimedia Univ.
  - Technical Tour

講演時間
一般講演発表 15 分 + 質疑応答 5 分
チュートリアル講演発表 30 分 + 質疑応答 10 分

問合先と今後の予定
SANE 宇宙・航行エレクトロニクス研究会(SANE)   [今後の予定はこちら]
問合先 辻 政信(宇宙航空研究開発機構)
TEL 050-3362-7646
E-: bujaxa

木寺 正平(電気通信大学)
TEL 042-443-5186
E-: deeec 


Last modified: 2014-10-01 17:23:49


ご注意: 迷惑メール対策のためメールアドレスの一部の文字を置換しております.ご了承ください.

[この開催に関する講演論文リストをダウンロードする] ※ こちらのページの最下にあるダウンロードボタンを押してください
 

[技術研究報告冊子体販売対象研究会向け:技報の当日価格一覧] ※ 開催2週間前頃に掲載されます
 
[研究会発表・参加方法,FAQ] ※ ご一読ください
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[SANE研究会のスケジュールに戻る]   /  
 
 トップ  戻る   前のSANE研究会 / 次のSANE研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[研究会発表申込システムのトップページに戻る]

[電子情報通信学会ホームページ]


IEICE / 電子情報通信学会